×

Found 165 Documents (Results 1–100)

Boundary properties of axial-symmetrical potential and Stokes flow function. (English) Zbl 0956.31002

Kajiwara, Joji (ed.) et al., Finite or infinite dimensional complex analysis. Proceedings of the seventh international colloquium, Fukuoka, Japan, 1999. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 214, 443-455 (2000).
PDFBibTeX XMLCite

An Omega theorem on \(\sum_{n\leq x} (-1)^ nd(n)\). (English) Zbl 0879.11050

Nowak, W. G. (ed.) et al., Proceedings of the conference on analytic and elementary number theory: a satellite conference of the European Congress on Mathematics ’96, Vienna, July 18–20, 1996. Dedicated to the honour of the 80th birthday of E. Hlawka. Wien: Universität Wien, Institut für Mathematik, Institut für Mathematik und Statistik, 173-180 (1996).
Reviewer: E.Krätzel (Wien)
MSC:  11N37 11M06
PDFBibTeX XMLCite

The multipole method for Poisson’s equation in regions with rounded corners. (English. Russian original) Zbl 0852.65096

Comput. Math. Math. Phys. 35, No. 6, 687-707 (1995); translation from Zh. Vychisl. Mat. Mat. Fiz. 35, No. 6, 867-892 (1995).
MSC:  65N30 35J05
PDFBibTeX XMLCite

Systematic computations on Mertens’ conjecture and Dirichlet’s divisor problem by vectorized sieving. (English) Zbl 0846.11068

Apt, Krzysztof (ed.) et al., From universal morphisms to megabytes: a Baayen space Odyssey. On the occasion of the retirement of Prof. Dr. P. C. Baayen. Amsterdam: CWI, 421-432 (1995).
PDFBibTeX XMLCite

On differentiability properties of an \(R_{\nu}\)-generalized solution of the Dirichlet problem. (English. Russian original) Zbl 0711.35030

Sov. Math., Dokl. 40, No. 3, 653-655 (1990); translation from Dokl. Akad. Nauk SSSR 309, No. 6, 1318-1320 (1990).
Reviewer: V.A.Rukavishnikov
MSC:  35D10 35J25 35B30
PDFBibTeX XMLCite

Estimates of eigenfunctions of elliptic operators with constant coefficients. (English. Russian original) Zbl 0689.35062

J. Sov. Math. 47, No. 4, 2660-2667 (1989); translation from Tr. Semin. Im. I. G. Petrovskogo 12, 229-237 (1987).
MSC:  35P05 35J30 35E20
PDFBibTeX XMLCite
Full Text: DOI

Die gleichmäßige Approximierbarkeit der Lösung des Dirichletschen Problems für die Prae-Maxwellschen Gleichungen. Theorie und numerische Anwendung. (The uniform approximation of the solution of the Dirichlet problem for pre-Maxwell equations. Theory and numerical application). (German) Zbl 0724.76095

Aachen: Techn. Hochsch. Aachen, Math.-Naturwiss. Fak., Diss. 94 S. (1988).
MSC:  76X05 35Q35
PDFBibTeX XMLCite

Bounds, near the boundary of a region, of solutions of homogeneous linear elliptic equations of arbitrary order with variable coefficients. (English. Russian original) Zbl 0571.35032

Differ. Equations 20, 1137-1141 (1984); translation from Differ. Uravn. 20, No. 9, 1572-1577 (1984).
Reviewer: A.Lahtinen
MSC:  35J30 35B45 35A05 35B35
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

Software